# SDR UIEA2022092101014

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK FOUND ON SKIN AT LH BS980 DRAG FITTING AT STR 38 CRACK APPROX 0.125" INCH LENGTH, RUNNING TO AFT DIRECTION( SKIN REPAIRED AS PER SRM 53-20-01-2R-2 REPAIR 2 FIG 201 AND ATLAS AIR EO 4453A499 REV 13 PART 3 )
